# SDR 08FDEA04331

- Difficulty date: October 13, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 40,987 hours, 22,509 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: A5724105920100
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON ACTUATOR BEAM STIFFENER IS CRACKED JUST OUTBD OF RIB 6A INSIDE PANEL 675 BB.  REMOVED & REPLACED STIFFENER IAW SRM 51-40-21; PARA 5 & 7 AND DWG 25A57246859.
